Darba-EJA Tables of Contents        
General Information
Editorial Board
Instructions to Authors
Tables of Contents
Subscription Information
Contact Information
Other Links
VIEW ONLINE

Contents of Volume 12, Number 1, 2006

price: €80.00

RESEARCH PAPERS

Andr\'e Draux and Valeri Kaliaguine
Markov-Bernstein inequalities for generalized Hermite weight
1--23

G. Akishev
An inequality of different metric for multivariate generalized polynomials
25--36

Ronald Cools
More about cubature formulas and densest lattice packings
37--42

Q.I. Rahman and Q.M. Tariq
An inequality for "self-reciprocal" polynomials
43--51

Salti Samarah
Non-linear approximation with Gabor frame
53--62

Chao-Ping Chen
Generalization of weighted Carleman-type inequality
63--69

Vl. Babenko, Yulia Babenko, A. Ligun and A. Shumeiko
Ov asymptotical behavior of the optimal linear spline interpolation error of C^2 functions
71--101

G. Kerkyacharian, D. Picard and V.N. Temlyakov
Some inequalities for the tensor product of greedy basis and weight-greedy bases
103--118


OPEN PROBLEMS

D. C\'ardenas-Morales and P. Garrancho
On generalized convexity and saturation of linear shape preserving operators
119--126


< Back